# SDR EISA99018

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1061209714
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT MAINTAIN CABIN ALTITUDE BELOW 10,000 FEET.  CABIN RATE OF CLIMB 1700 FEET PER MINUTE WITH ONE PACK OPERATING.  AIR TURN BACK TO BUD.  RAN PACK PER MM 21-50.  PERSSURIZATION CHECK NORMAL.  (M)
